BuSpar and Hair Loss

Although it is not a common side effect, hair loss is a possible but uncommon complaint in people taking BuSpar® (buspirone hydrochloride). In clinical studies, hair loss was reported in between 1 in 100 and 1 in 1,000 people who took the drug. Given how common hair loss is in the general population, however, it is difficult to say whether any particular case of hair loss is caused by BuSpar, genetics, other factors, or a combination of these things.
 
If you take BuSpar and are experiencing bothersome hair loss, talk to your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. If your symptoms continue to be bothersome, or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another anxiety medication.
 
4 Reasons BPH Affects Your Libido

BuSpar for Anxiety Treatment

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.